# SDR TWAA0007301

- Difficulty date: May 9, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N402TW
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 186 hours, 160 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 59713305001
- Condition: Bypassing
- Location: Rt And Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RT MAIN LANDING GEAR DID NOT RETRACT FULLY.  FLIGHT RETURNED TO STL.  DURING GEAR RETRACTION TESTS ON THE GROUND FOUND BOTH MAIN LANDING GEAR RETRACT CYLINDERS WERE APPARENTLY BY-PASSING INTERNALLY.  SET UP FOR REPLACEMENT OF BOTH RETRACT CYLINDERS.
